# SDR SAJ2010F00000

- Difficulty date: March 12, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: B1860
- Make and model: Boeing 737809
- Aircraft serial: 28406
- Engine: Cfmint CFM567B26US
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 112N61014
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(B-18608)  DAILY CHECK FOUND LT FUEL TANK ACCESS PANEL 532LB FUEL SEEPING TRACE.  THE ACCESS PANEL WAS REMOVED AND FOUND A CRACKED DOME.  THE ACCESS PANEL WAS REPLACED WITH NEW ONE.  LEAK TEST WAS NORMAL.  HAVE FOUND THAT A BUILDUP OF MOISTURE IN THE DOME OF THE PANEL CAN CAUSE A CRCK AFTER GOING THROUGH MULTIPLE FREEZE AND THAW CYCLES THAT OCCUR DURING FLIGHT.
